# SDR CA190527024

- Difficulty date: May 27, 2019
- Submitted: August 17, 2020
- Operation: General aviation
- Make and model: Airbus BD-500-1A11
- System (JASC): 2400 · Electrical Power System
- Part: Electrical Sys
- Condition: Malfunctioned
- Stage of operation: NR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

(CAN) ENROUTE, PILOTS HAD BATT CHARGER 2 INOP POST. CREW DECIDED TO RETURN.  *AFTER ENGINEERING REVIEW IT APPEARS ROOT CAUSE WAS CDC2 LRM 14 INTERNAL FAULT. (TC# 20190527024)
